# SDR FDEA202008171959

- Difficulty date: August 17, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: A5786451420600
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOLT ATTACHMENT SLAT TRACK 7 UPPER POSITION ON LH WING (1 EA) REPLACED BOLT ATTACHMENT SLAT TRACK 7 UPPER POSITION ON LH WING IAW AMM 27-80-14-  04.
